# SDR ASAA2020010231752

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,433 hours, 13,389 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490040
- Part serial: YJ197632
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 53,289 hours, 16,071 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS GREATER THAN EXPECTED DATA SCATTER FOR DELTA CORE SPEED. INDICATION ERRORS ARE SUSPECT GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE N2 SPEED SENSOR IAW B737-800 AMM 77-11-02-000-801-F00 AND 77-11-02-400-801-F00, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 71-00-00-800-811-F00 ITEMS NUMBER 3A AND NUMBER 13. LEAK CHECK GOOD IAW AMM 71-00-00-700-801-F00 AND ENGINE RUN - EEC BITE CHECK GOOD IAW AMM 71-00-00-700-808-F00.
